# SDR 2005UALA00498

- Difficulty date: June 3, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 23,823 hours, 9,077 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOPERABLE AT ROWS 15,16,19, 20, 23 & 24.  THE EMERGENCY POWER SUPPLY UNIT (EPSU) WAS REPLACED AT DOOR 2R.
